MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 209830
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The back part of the impaction handle broke off.Case type: tha.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: it was reported that the back part of the impaction handle broke off.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Capa: 2127499 has been raised for lost product.If the device is returned then the complaint will be reopened.Product history review: review of the device history records indicate 25 devices were manufactured under lot no: 32882 and accepted into final stock on 12/22/2015 and 28 of 29 devices were manufactured and accepted into final stock on 12/23/2015.The rejected device was dispositioned as "return to vendor" per qt 15-12- 0072 on (b)(6) 2016.The non conformance was unrelated to the failure in this investigation.Complaint history review: a review of complaints in catsweb and trackwise related to p/n: 209830, lot number: 32882 shows 09 additional complaints related to the failure in this investigation.The related complaint is (b)(4).Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no ncs or capas associated with the product and failure mode reported in this event.Capa: 2127499 has been raised for lost product.If the device is returned then the complaint will be reopened.H3 other text : product was not available for evaluation.
 
Event or Problem Description
The back part of the impaction handle broke off.Case type: tha.

Brand Name
RIO®SHELL IMPACT-OFFSET-TRIDENT PST
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8864084
Report Number3005985723-2019-00554
Device Sequence Number11311764
Product Code OLO
UDI-Device Identifier00848486030285
UDI-Public00848486030285
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209830
Device Lot Number32882
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;